# SDR AALA201905019026

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 12,977 hours, 4,906 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND DOOR CYLINDER/ACCUMULATOR PRESSURE WAS LOW. MAINTENANCE SERVICED ACCUMULATOR TO PROPER PRESSURE PER AMM 52-22-00.
